# SDR 97ZZZX1234

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N977GF
- Make and model: Beech 58
- Aircraft serial: TH175
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Through Bolt
- Part number: 641931075
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 781 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION OF LT ENGINE, FOUND NR 2 CYLINDER SEPARATED FROM CASE BY 2-3 INCHES.  UPPER THROUGH-BOLT APPEARS TO BE BROKEN INTERNALLY AS WELL AS LOWER THROUGH-BOLT, ALL UPPER AND LOWER CASE STUDS TO CYLINDER HOLD-DOWN APPEAR TO BE BROKEN AT THREAD AREA OR AFT OF THREAD AREA.  PISTON STILL CONNECTED TO CONNECTING ROD TO CRANKSHAFT.  EVIDENCE OF PISTON SKIRT AND RING MATERIAL IN CASE.  AIRCRAFT IN NORMAL CRUISE SETTING WITH TEMPS AND PRESSURES NORMAL.
